Zagazig University Digital Repository
Home
Thesis & Publications
All Contents
Publications
Thesis
Graduation Projects
Research Area
Research Area Reports
Search by Research Area
Universities Thesis
ACADEMIC Links
ACADEMIC RESEARCH
Zagazig University Authors
Africa Research Statistics
Google Scholar
Research Gate
Researcher ID
CrossRef
Analysis of multi-level queueing systems with servers breakdown by using recursive solution technique
Faculty
Science
Year:
2012
Type of Publication:
ZU Hosted
Pages:
3714–3723
Authors:
Nagla Ameen Mohamed Hssan
Staff Zu Site
Abstract In Staff Site
Journal:
Applied Mathematical Modelling Published by Elsevier Inc
Volume:
37
Keywords :
Analysis , multi-level queueing systems with servers
Abstract:
In this paper we construct a multi-level queueing model that alternates between three modes of an operation system. The service times have followed an Erlang type K distribution with parameter l. Customers arrive in batches according to a
Author Related Publications
Nagla Ameen Mohamed Hssan, "Analysis of Multi-Level Queueing Systems withServers Breakdown by Using SimulationTechnique.", Poland, 2014
More
Nagla Ameen Mohamed Hssan, "Analysis of multi-channel bi-level queueingsystems with priority discipline by using recursive solution technique .", Egypt, 2007
More
Nagla Ameen Mohamed Hssan, "Computational analysis of a multi-server bulk arrival with twomodes server breakdown", تركيا, 2005
More
Nagla Ameen Mohamed Hssan, "On the Reliability of Multi-State m-consecutive-at least-k-out-of-n: F Systems", Foundation of Computer Science (FCS), New York, USA, 2013
More
Nagla Ameen Mohamed Hssan, "Performance analysis of multiclass queueingnetwork model with positive Poisson batch sizes following discrete review policy .", Amsterdam, 2009
More
Department Related Publications
Heba Ibrahim Mustafa, "Bi Operation and Rough Sets Generalizations", Dixie W Publishing Corporation, U. S. A., 2008
More
Alaa Hassan Attia Hassan, "A New Class of Analytic Functions Defined by Using Salagean Operator", Hindawi Publishing Corporation, USA, 2013
More
Usama Abdelhamid Ibrahim, "Fuzzy Pairwise Separation Axioms in fuzzy Bitopological spaces", Jöklarannsóknafélag Íslands, 2013
More
Huda Ibrahim Sayed Ahmad, ", Multigrid solution of Three Dimensional Biharmonic Equations With Dirichlet Boundary Conditions of Second Kinds", كوريا, 2010
More
Huda Ibrahim Sayed Ahmad, "The two variable (G'/G,1/G) -expansion method for finding exact traveling wave solutions of the (3+1) - dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation", الصين, 2013
More
جامعة المنصورة
جامعة الاسكندرية
جامعة القاهرة
جامعة سوهاج
جامعة الفيوم
جامعة بنها
جامعة دمياط
جامعة بورسعيد
جامعة حلوان
جامعة السويس
شراقوة
جامعة المنيا
جامعة دمنهور
جامعة المنوفية
جامعة أسوان
جامعة جنوب الوادى
جامعة قناة السويس
جامعة عين شمس
جامعة أسيوط
جامعة كفر الشيخ
جامعة السادات
جامعة طنطا
جامعة بنى سويف